U.S. doctors online nowAsk doctors free
Elk River, MN
A 18-year-old female asked:

I've been taking one 4mg tablet of zanaflex (tizanidine) per night for two months. my last menstral cycle was 2 months ago. is this a side affect? i'm not pregnant

1 doctor answer4 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: There is no relationship between Zanaflex (tizanidine) use and your menstrual cycle.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 52-year-old female asked:
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.